Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

More hair fall. Any remedy ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hair fall is more nowdays
Posted Tue, 22 May 2012 in Hair Loss
Answered by Dr. Jasvinder Singh 6 hours later

Although there are many causes on hair fall like stress, fungal infections, alopecia aereata, hormonal imbalance (overproduction of dihydrotestosterone and thyroid hormones irregularities), malnutrition, telogen effluvium and sebum plugs on skin but cause can be ascertained only after examination.

Regarding the investigations which can be done to confirm the cause of hair loss, some of the important ones to be done are:

1)     Iron studies and thyroid function tests
2)     Testosterone and dihydrotestosterone levels
3)     Trichoscopy (in this hair and scalp structures may be visualized at many-fold magnification)
4)     Scalp biopsy

I suggest you to consult a trichologist and get these investigations done.
There are many medications to improve hair loss like finasteride, dutasteride and topically applied minoxidil but these are available only under prescription and after ruling out the other causes of hair loss.

Give your diet an overhaul if you're lacking vital nutrients for growth and switch to foods for healthy hair like food XXXXXXX in protein, vitamins(mainly vit A and vit C) and other micronutrient like zinc, iron and copper.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor